Home On a generalisation of the method of boundary functionals
Article
Licensed
Unlicensed Requires Authentication

On a generalisation of the method of boundary functionals

  • T. V. Andreeva
Published/Copyright: August 1, 2004
Become an author with De Gruyter Brill
Discrete Mathematics and Applications
From the journal Volume 14 Issue 4

The method of boundary functionals was suggested by A. A. Sapozhenko for solving a series of enumeration problems. In this paper, we extend the method to the case of functional pairs with characteristic three and obtain an asymptotic formula for the sum of boundary functionals over regular families of subsets.

Published Online: 2004-08-01
Published in Print: 2004-08-01

Copyright 2004, Walter de Gruyter

Downloaded on 30.11.2025 from https://www.degruyterbrill.com/document/doi/10.1515/1569392041938794/html
Scroll to top button